MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL IMPLANTABLE PORTS DELTEC GRIPPER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL IMPLANTABLE PORTS DELTEC GRIPPER NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2733-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Coma (2417)
Date of Event 06/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Potential lot number for the device: 3677354.
 
Event or Problem Description
Information was received that while a smiths medical implantable port was in use, fluid built around the port a cath.Patient was admitted to the hospital for removal of the port a cath and the patient became in a comatose state.No further information has been received.

Brand Name
SMITHS MEDICAL IMPLANTABLE PORTS DELTEC GRIPPER NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
MDR Report Key9101004
Report Number3012307300-2019-05023
Device Sequence Number2664750
Product Code FPA
UDI-Device Identifier10610586015847
UDI-Public10610586015847
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number21-2733-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;